# SDR DALA13054820956

- Difficulty date: October 19, 2013
- Submitted: October 24, 2013
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- Aircraft time: 62,308 hours, 46,747 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Lever
- Condition: Worn
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED THAT THE TAILCONE RELEASE LOCK-PIN LEVERS AT THE UPPER RT POSITIONS WERE WORN BEYOND ALLOWABLE LIMITS.  LOCK-PIN LEVERS WERE REPLACED AND THE SYSTEM WAS RIGGED TO SPECIFICATIONS.  THE FUNCTIONAL CHECK WAS COMPLETED SATISFACTORILY.
